Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 24
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Kwapisz, Jarosław 2016. Inflations of self-affine tilings are integral algebraic Perron. Inventiones mathematicae, Vol. 205, Issue. 1, p. 173.

    Chazottes, Jean-René Gambaudo, Jean-Marc and Gautero, François 2014. Tilings of the plane and Thurston semi-norm. Geometriae Dedicata, Vol. 173, Issue. 1, p. 129.

    Clark, Alex Hurder, Steven and Lukina, Olga 2014. Shape of matchbox manifolds. Indagationes Mathematicae, Vol. 25, Issue. 4, p. 669.

    FRETTLÖH, DIRK WHITEHEAD, BENJAMIN and WHITTAKER, MICHAEL F. 2014. COHOMOLOGY OF THE PINWHEEL TILING. Journal of the Australian Mathematical Society, Vol. 97, Issue. 02, p. 162.

    Bufetov, Alexander I. and Solomyak, Boris 2013. Limit Theorems for Self-Similar Tilings. Communications in Mathematical Physics, Vol. 319, Issue. 3, p. 761.

    Lozano Rojo, Álvaro 2013. Codimension zero laminations are inverse limits. Topology and its Applications, Vol. 160, Issue. 2, p. 341.

    Alcalde Cuesta, Fernando and Rechtman, Ana 2012. Averaging sequences. Pacific Journal of Mathematics, Vol. 255, Issue. 1, p. 1.

    Lukina, Olga 2012. Hierarchy of graph matchbox manifolds. Topology and its Applications, Vol. 159, Issue. 16, p. 3461.

    ALISTE-PRIETO, JOSÉ and CORONEL, DANIEL 2011. Tower systems for linearly repetitive Delone sets. Ergodic Theory and Dynamical Systems, Vol. 31, Issue. 06, p. 1595.

    Clark, Alex and Hurder, Steven 2011. Embedding solenoids in foliations. Topology and its Applications, Vol. 158, Issue. 11, p. 1249.

    CORONEL, DANIEL 2011. The cohomological equation over dynamical systems arising from Delone sets. Ergodic Theory and Dynamical Systems, Vol. 31, Issue. 03, p. 807.

    Cortez, M. I. and Solomyak, B. 2011. Invariant measures for non-primitive tiling substitutions. Journal d'Analyse Mathématique, Vol. 115, Issue. 1, p. 293.

    KWAPISZ, JAROSLAW 2011. Rigidity and mapping class group for abstract tiling spaces. Ergodic Theory and Dynamical Systems, Vol. 31, Issue. 06, p. 1745.

    Oyono-Oyono, Hervé and Petite, Samuel 2011. -algebras of Penrose hyperbolic tilings. Journal of Geometry and Physics, Vol. 61, Issue. 2, p. 400.

    Solomyak, Boris and Lee, Jeong-Yup 2011. Pisot family self-affine tilings, discrete spectrum, and the Meyer property. Discrete and Continuous Dynamical Systems, Vol. 32, Issue. 3, p. 935.

    ALISTE-PRIETO, JOSÉ 2010. Translation numbers for a class of maps on the dynamical systems arising from quasicrystals in the real line. Ergodic Theory and Dynamical Systems, Vol. 30, Issue. 02, p. 565.

    Giordano, Thierry Matui, Hiroki Putnam, Ian F. and Skau, Christian F. 2010. Orbit equivalence for Cantor minimal ℤ d -systems. Inventiones mathematicae, Vol. 179, Issue. 1, p. 119.

    Moustafa, Haïja 2010. PV Cohomology of the Pinwheel Tilings, their Integer Group of Coinvariants and Gap-Labeling. Communications in Mathematical Physics, Vol. 298, Issue. 2, p. 369.

    SAVINIEN, JEAN and BELLISSARD, JEAN 2009. A spectral sequence for the K-theory of tiling spaces. Ergodic Theory and Dynamical Systems, Vol. 29, Issue. 03, p. 997.

    Clark, Alex 2007. Open Problems in Topology II.


On the dynamics of \mathbb{G}-solenoids. Applications to Delone sets

  • DOI:
  • Published online: 01 June 2003

A \mathbb{G}-solenoid is a laminated space whose leaves are copies of a single Lie group \mathbb{G} and whose transversals are totally disconnected sets. It inherits a \mathbb{G}-action and can be considered as a dynamical system. Free \mathbb{Z}^d-actions on the Cantor set as well as a large class of tiling spaces possess such a structure of \mathbb{G}-solenoids. For a large class of Lie groups, we show that a \mathbb{G}-solenoid can be seen as a projective limit of branched manifolds modeled on \mathbb{G}. This allows us to give a topological description of the transverse invariant measures associated with a \mathbb{G}-solenoid in terms of a positive cone in the projective limit of the dim(\mathbb{G})-homology groups of these branched manifolds. In particular, we exhibit a simple criterion implying unique ergodicity. Particular attention is paid to the case when the Lie group \mathbb{G} is the group of affine orientation-preserving isometries of the Euclidean space or its subgroup of translations.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *